Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 3 days on Tolvon , should I continue taking it? 4wd

Posted by Tepiaca on November 13, 2005, at 3:47:39

In reply to Re: 3 days on Tolvon , should I continue taking it?, posted by 4wd on November 11, 2005, at 21:37:29


Hi marsha


> Have you told your doctor about your increased anxiety?


Not yet

Do you have benzos you can take in the meantime?
>


Yes I have clonazepam that in fact helps me

thank for the reply marsha

Tep


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tepiaca thread:577616
URL: http://www.dr-bob.org/babble/20051112/msgs/578162.html